# SDR HNAA2022052500197

- Difficulty date: May 16, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 48,865 hours, 46,304 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Container
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E913322 - LAV WASTE BUCKET SHOWS SIGNS OF CORROSION ON EXTERIOR SIDE .... ACCOMPLISHED REPAIR ON LAV WASTE BUCKET EXTERNAL SIDE IAW EMB145 SRM 53-31-02RE, FIG 201 AND EO1-53-22-0100.
